# SDR CALA0400570

- Difficulty date: July 10, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 18,718 hours, 6,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS IN THE FIRST FIVE ROWS OF COACH SECTION WERE FOUND INOPERATIVE.  THE BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-06-960-80P.
